# SDR DL757010496

- Difficulty date: March 25, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 3,311 hours, 1,527 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N321612
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND DENTED AND GOUGED IN SEVERAL AREAS BETWEEN FS 200 & 231 AND BETWEEN STRINGER 26R AND BL0.THE DAMAGE WAS REMOVED WITH AN 8.5 INCHES X 8.5 INCHES CUTOUT AND A 10.5 INCHES X 13.75 INCHES CUTOUT.  BOTH CUTOUTS WERE REPAIRED WITH A SINGLE EXTERNAL ALUMINUM DOUBLER INSTALLED PER ER/A 380375  -14, REV A.
